MathSciNet Relay Station
MathSciNet bibliographic data
MR305071 46J05
Allan, G. R. Embedding the algebra of formal power series in a Banach algebra. Proc. London Math. Soc. (3) 25 (1972), 329–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement